Magic square Semiclassical Asymptotics of GLN(ℂ) Tensor Products via Quantum Random Matrices (with Benoît Collins and Piotr Śniady)
Magic square On the Convergence of Monotone Hurwitz Generating Functions(with I. P. Goulden and M. Guay-Paquet)
Ann. Comb.
Magic square Toda Equations and Piecewise Polynomiality for Mixed Double Hurwitz Numbers (with I. P. Goulden and M. Guay-Paquet)
SIGMA Symmetry Integrability Geom. Methods Appl. 12 (2016), 40-50
Magic square A Curved Brunn-Minkowski Inequality for the Symmetric Group (with Weerachai Neeranartvong and Nat Sothanaphan)
Electron. J. Combin. 23 (2016) P1.27
Magic square Lozenge Tilings and Hurwitz Numbers
J. Stat. Phys. 161 (2015), 509-517
Magic square Asymptotics of unitary multimatrix models (with Alice Guionnet)
J. Funct. Anal. 268 (2015), 2851-2905
Magic square Cutoff for Star Transposition Random Walk (with Ariel Schvartzman)
UROP project, Spring 2014
Magic square Pólya's Random Walk Theorem
Amer. Math. Monthly 121(8) (2014), 711-716
Magic square Three lectures on free probability (with Michael LaCroix)
MSRI Publications, Vol. 65 (2014)
Magic square Monotone Hurwitz Numbers and the HCIZ Integral (with I. P. Goulden and M. Guay-Paquet)
Ann. Math. Blaise Pascal 21 (2014), 71-99
Magic square Polynomiality of Monotone Hurwitz Numbers in Higher Genera (with I. P. Goulden and M. Guay-Paquet)
Adv. Math. 238 (2013), 1-23
Magic square Monotone Hurwitz Numbers in Genus Zero (with I. P. Goulden and M. Guay-Paquet)
Canad. J. Math. 65 (2013), 1020-1042
Magic square Jucys-Murphy Elements and Unitary Matrix Integrals (with Sho Matsumoto)
Int. Math. Res. Not. 2 (2013), 362-397
Magic square An Asymptotic Version of a Theorem of Knuth
Adv. in Appl. Math. 47 (2011) 49-56
Magic square What is ... a free cumulant? (with Piotr Śniady)
Notices of the AMS, Volume 58, Number 2
Magic square Primitive Factorizations, Jucys-Murphy Elements, and Matrix Models (with Sho Matsumoto)
Discrete. Math. Theor. Comput. Sci. (FPSAC 2010)
Magic square Jucys-Murphy elements and the Weingarten function
Banach Cent. Publ. 89 (2010) 231-235
Magic square Vicious walkers and random contraction matrices
Int. Math. Res. Not. 17 (2009) 3310-3327
Magic square Vicious random walkers and truncated random unitary matrices
Proceedings of the 28th International Conference on Quantum Probability and Related Topics,
CIMAT Guanajuato, Mexico, 2007
Magic square Truncation of random unitary matrices and Young tableaux
Electron. J. Combin. 14 (2007) R21
Jonathan Novak
Jonathan Novak
University of California, San Diego
Department of Mathematics
9500 Gilman Drive
La Jolla, CA 92093-0404

formula
magic square